# SDR GTIA2021122336185

- Difficulty date: December 23, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A300*
- Aircraft serial: 2797
- Aircraft time: 47,545 hours, 26,185 cycles
- Engine: Iae V2524A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Unknown
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 EPR MODE FAULT INFLIGHT N1 DEGRADED MODE-REF TSM 73-22-00-818-820-A. INSPECTION & WIRE CHECKS C/W. NO DEFECTS NOTED. PRECAUTIONARY. R/R P2T2 SENSOR ( 4014KS) , RELAY BOX, AND EEC ON #2 ENG IAW AMM 73-22-11, 71-51-49, 73-22-34. ALSO R/R CABLE/HARNESS TO THE P2T2 SENSOR P/N# 740-3235-511. ALL NORMAL. A/C OK FOR SVC
